Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Child having frequent loose motions, no relief with medicines. Could it be due to teething?

hi, my son is having loose motion since the past 5 days, he has been passing loose stools for about 5-6 times a day. i did consult a doc and he prescribed Nutrolin B syrup and Vitamin C drops. i have been giving him meds on time but there has been no improvement. i have been feeding him arrowroot too, but i don t see him recover. could you please suggest anything else i could do? could it be because of teething?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query.
Your child is having enteritis which is usually viral in nature and takes few days to settle.
Most important is to maintain hydration.
Continue with nutrilin B.Give oral rehydration solution sip by sip after each stool,coconut water,mashed banana,boiled potato,curd,rice porridge.
watch for features of dehydration like lethargy,decreased urination,increased thirst and in case you find any get him evaluated by pediatrician.

Wishing your child good health.
God bless.
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor